# SDR HEEA0010016

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 124043
- Condition: Reads High
- Location: Hyd Press/Temp
- Component: Masco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE AND PRESSURE INDICATOR HIGH OUT OF TOLERANCE.
